Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2013, Volume 58, Issue 1, Pages 177–192 (Mi tvp4499)  

This article is cited in 2 scientific papers (total in 2 papers)

Asymptotic behavior of central order statistics under monotone normalization

E. I. Panchevaa, A. Gacovskab

a Institute of Mathematics and Informatics, Bulgarian Academy of Sciences
b Ss Cyril and Methodius University of Skopje

Abstract: N. V. Smirnov [Tr. Mat. Inst. Steklova 25, 59 p. (1949; Zbl 0041.45301)] derived four limit types of distributions for linearly normalized central order statistics under the weak convergence. In this paper we investigate the possible limit distributions of the kth upper order statistics with central rank using monotone regular norming sequences and obtain 13 possible types.

Keywords: $k$th upper order statistic; central rank; monotone normalization; regular norming sequence.

DOI: https://doi.org/10.4213/tvp4499

Full text: PDF file (191 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2014, 58:1, 107–120

Bibliographic databases:

MSC: 62G30,60F05
Received: 31.07.2012
Language:

Citation: E. I. Pancheva, A. Gacovska, “Asymptotic behavior of central order statistics under monotone normalization”, Teor. Veroyatnost. i Primenen., 58:1 (2013), 177–192; Theory Probab. Appl., 58:1 (2014), 107–120

Citation in format AMSBIB
\Bibitem{PanGac13}
\by E.~I.~Pancheva, A.~Gacovska
\paper Asymptotic behavior of central order statistics under monotone normalization
\jour Teor. Veroyatnost. i Primenen.
\yr 2013
\vol 58
\issue 1
\pages 177--192
\mathnet{http://mi.mathnet.ru/tvp4499}
\crossref{https://doi.org/10.4213/tvp4499}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3267286}
\zmath{https://zbmath.org/?q=an:06308873}
\elib{https://elibrary.ru/item.asp?id=20733003}
\transl
\jour Theory Probab. Appl.
\yr 2014
\vol 58
\issue 1
\pages 107--120
\crossref{https://doi.org/10.1137/S0040585X97986436}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000332790300008}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84896890788}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4499
  • https://doi.org/10.4213/tvp4499
  • http://mi.mathnet.ru/eng/tvp/v58/i1/p177

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. McElroy T., Nagaraja Ch.H., “Tail Index Estimation With a Fixed Tuning Parameter Fraction”, J. Stat. Plan. Infer., 170 (2016), 27–45  crossref  mathscinet  zmath  isi
    2. Jordanova P.K., Petkova M.P., “Tails and Probabilities For Extreme Outliers”, AIP Conference Proceedings, 2025, ed. Todorov M., Amer Inst Physics, 2018, 030002-1  crossref  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:231
    Full text:118
    References:45
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021